# SDR FDEA200911113932

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 750 BETWEEN S-21L TO S-22L FOUND INNER SKIN CORROSION ON   DOME NUTE AREA.  EVALUATE AND RECTIFY. INNER SKIN CORROSION AREA AT STA 750 BETWEEN S-21L TO S-22L, REPAIR CARRIED OUT IAW SRM 53-00-01 FIG. 201, REPAIR 3 REV. 98.  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.    REPEAT INSP REQUIRED HFEC AT 6,000 FC AFTER FIRST INSP THRESHOLD 37,500 FC.
